How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.S Riaz Your Own Question
Dr.S Riaz
Dr.S Riaz, Ophthalmologist
Category: Eye
Satisfied Customers: 2822
Experience:  MS OPHTHALMOLOGY (KING GEORGES' MEDICAL UNIVERSITY, LUCKNOW, INDIA), FELLOWSHIP TRAINED
14102772
Type Your Eye Question Here...
Dr.S Riaz is online now
A new question is answered every 9 seconds

A couple of days ago, I asked an eye quesiton to Dr. Riaz.

Customer Question

A couple of days ago, I asked an eye quesiton to Dr. Riaz. He answered me promptly and I have a follow-up question for him. My husband had taken Alrex drops and had side effects from them- blurry vision, red eyes, etc. We thought that he was possibly allergic to them because he never had these side effects before the drops and was told as recently as a week ago that his eyes looked healthy. He is now 5 days removed from the drops and each day his eyes look and feel better. He saw a specialist yesterday and was told he has uveitis. We are going to get a second opinion, because we don't understand why his symptoms would be getting better if he has uveitis. The doctor did not really pay attention to my husband when he said he thought he was allergic to steroid drops. Can ALrex cause uveitis or is what he is seeing in his eyes an allergic response from the steroid drops? We don't know what to do-my husband does not want to put more steroid drops in his eyes if he is allergic. Help!
Submitted: 6 years ago.
Category: Eye
Expert:  Dr.S Riaz replied 6 years ago.

Hello,

 

You must get a second opinion as I also strongly feel that if your husband has uveitis then the symtoms would get worse without steroid drops and not improve. Also if the diagnosis of uveitis is confirmed then stronger steroids like prednisone will be needed. Though steroids should not be prescribed indiscriminately as they may cause glaucoma and catarct. I feel that your husband was allergic to Alrex drops or may be he was having steroid induced glaucoma which is improving after stopping Alrex but allergy is more likely. Thanks and best wishes.

 

 

Please, click the ACCEPT BUTTON so that I can get my dues. BONUS and a POSITIVE FEEDBACK will be appreciated.

 

Dr.S Riaz and other Eye Specialists are ready to help you
Customer: replied 6 years ago.
Thank you for your advice. My husband and I have been so concerned and we are going to call around for a second opinion today. Thank you Dr. Riaz-you are the best. You have helped to ease our minds a bit.
Expert:  Dr.S Riaz replied 6 years ago.
You're most welcome. Best wishes to you and your husband.